# SDR SWAA2022102051395

- Difficulty date: September 30, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 26,691 hours, 12,366 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fairing
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP CANOE FAIRING HAS SEVERAL SCREWS PULLING THRU TAIL CONE ON UPPER SURFACE / [01] REMOVED AND REPLACED #6 TAILCONE PER SRM 51-40-02.;[02] REMOVED AND REPLACED PER AMM 27-51-18.;[03] INSPECTED C/A 1 AND 2
